Welcome to the forum. You have not mentioned any past history or any medications that you have been taking. The feeling of lightheadedness
can be due to the side effect of some medicines. You should consult your treating doctor. It can also be due to low or high blood pressure
. Sometimes it is also due to vertigo ( causes dizziness and short memory loss ), it is due to an imbalance in the inner ear that initially causes difficulty in balancing and later results in hearing loss
. It may be due to generalized weakness.
I suggest you to get clinically examined by a doctor, get all the investigations and audiometry done and get treated before your problems increase. Hypothyroidism
also presents with such symptoms ( get T3 T4 TSH tests done), CBC, test for blood sugar, kidney function tests, electrolyte evaluation,etc) If diagnosis gets complicated CT or MRI may be needed depending upon the condition of the patient.
In the meantime eat well, stay merry and tension free. Have a good day, take care.